# SDR ARWA9610036

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND BROKEN FRAME AT RT MLG WHEEL WELL INNER SECTION.  REPAIRED SECTION AT RT MAIN GEAR IAW DC8 SRM 53-2-1, FIG 1B SH 3.  TREATED AND INSTALLED ANGLE DOUBLER IAW DC8 SRM 51-1-8, 51-1-21, CF W/O 017402 N/R 0229.
